MAUDE Adverse Event Report: STERIS CORPORATION; SURGICAL TABLE CUSHION

STERIS CORPORATION; SURGICAL TABLE CUSHION
Model Number TABLE PAD
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
Seams coming apart.

Brand Name
NA
Common Device Name
SURGICAL TABLE CUSHION
Manufacturer (Section D)
STERIS CORPORATION
5960 heisley rd
mentor OH 44060
MDR Report Key23582428
Report Number23582428
Device Sequence Number18491325
Product Code LWG
UDI-Device Identifier00724995163877
UDI-Public(01)00724995163877(11)240710
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/22/2025
Report Date (Section F) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberTABLE PAD
Device Catalogue NumberBF115
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age15 MO
Event Location Hospital
Date Report to Manufacturer11/18/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/22/2025